# SDR AALA202105269017

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 28,753 hours, 11,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R SERVICE DOOR SIDE EXIT SIGN MISSING OR DAMAGED. REMOVED AND REPLACED 4R EMERGENCY SIGN LIGHT ASSEMBLY IAW AMM 33-51-01.
